Volume 49, Issue 2-3, 1986

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (16 articles)

  1. No Access

    About Cubature Formulas with a Minimal Number of Knots

    B-convergence properties of defect correction methods. I

    R. Frank, J. Hertling, H. Lehner Pages 139-162
  2. No Access

    About Cubature Formulas with a Minimal Number of Knots

    B-convergence properties of defect correction methods. II

    R. Frank, J. Hertling, H. Lehner Pages 163-188
  3. No Access

    Asymptotic Behaviour and Acceleration of Iterative Sequences

    A method for finding sharp error bounds for Newton's method under the Kantorovich assumptions

    Tetsuro Yamamoto Pages 203-220
  4. No Access

    About Cubature Formulas with a Minimal Number of Knots

    Jensen's Inequality for polynomials with concentration at low degrees

    Bernard Beauzamy Pages 221-225
  5. No Access

    About Cubature Formulas with a Minimal Number of Knots

    Finite difference approximations to the Dirichlet problem for elliptic systems

    C. U. Huy, P. J. McKenna, W. Walter Pages 227-237
  6. No Access

    About Cubature Formulas with a Minimal Number of Knots

    Multi-grid methods for Hamilton-Jacobi-Bellman equations

    Ronald H. W. Hoppe Pages 239-254
  7. No Access

    Asymptotic Behaviour and Acceleration of Iterative Sequences

    Numerical solution of the obstacle problem by the penalty method

    Reinhard Scholz Pages 255-268
  8. No Access

    About Cubature Formulas with a Minimal Number of Knots

    Optimal addition of knots to cubature formulae for planar regions

    Ronald Cools, Ann Haegemans Pages 269-274
  9. No Access

    Asymptotic Behaviour and Acceleration of Iterative Sequences

    P-stability properties of Runge-Kutta methods for delay differential equations

    Marino Zennaro Pages 305-318
  10. No Access

    Asymptotic Behaviour and Acceleration of Iterative Sequences

    Regions of stability, equivalence theorems and the Courant-Friedrichs-Lewy condition

    J. M. Sanz-Serna, M. N. Spijker Pages 319-329
  11. No Access

    About Cubature Formulas with a Minimal Number of Knots

    On the Davis-Kahan-Weinberger solution of the norm-preserving dilation problem

    Jean Meinguet Pages 331-341